"Boundary Eigenvalue Problem for Maxwell Equations in a Nonlinear Dielectric Layer"
written by Yury G. Smirnov, Dmitry V. Valovik,
published by Applied Mathematics, Vol.1 No.1, 2010
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] TM-waves guided by a nonlinear film with complex permittivity
Journal of Computational and Applied Mathematics, 2014
[2] On the problem of electromagnetic waves propagating along a nonlinear inhomogeneous cylindrical waveguide
ISRN Mathematical Physics, 2013
[3] Nonlinear effects of electromagnetic TM wave propagation in anisotropic layer with Kerr nonlinearity
Advances in Mathematical Physics, 2012
[4] Coupled electromagnetic TE-TM wave propagation in a layer with Kerr nonlinearity
Journal of mathematical physics, 2012
[5] О РАСПРОСТРАНЕНИИ ЭЛЕКТРОМАГНИТНЫХ ВОЛН В ЦИЛИНДРИЧЕСКИХ НЕОДНОРОДНЫХ ДИЭЛЕКТРИЧЕСКИХ ВОЛНОВОДАХ, ЗАПОЛНЕННЫХ НЕЛИНЕЙНОЙ СРЕДОЙ1
Известия высших учебных заведений. Поволжский регион. Физико-математические науки, 2012
[6] Propagation of TM wave in a layer with Kerr law nonlinearity
Mathematical Methods in Electromagnetic Theory (MMET), 2010 International Conference on. IEEE, 2010